PDA

View Full Version : Any info?



hating_that_pred
06-15-2010, 01:43 AM
Hey Lupus peeps.
Im very young at 18 and have been fighting the illness and drugs for over a year now. Things are starting to look better with my protien leaking. (finally). So because of the improvement My doc cut me down in some of my meds, however every time I get cut back on any drugs my body seems to get a reaction and I puff up in my face and eyes. I have been on 'Avapro' for aout 12 months and then was suddenly taken off it. I woke up with incredibly swollen eyes and face. It seems to happen every time, whether its Cellcept, Prednisolone or in this case Avapro. Does anyone else swell like mad in the face and around the eyes when cutting back on drugs like I do? Thanks Guys.

Bonita
06-15-2010, 07:03 AM
I can honstely say i have never had that reaction to any of my meds. But i know that when he tries to reduce the pre which i have been on for 3 years now i seem to hurt more. Hope you get some relief soon. Bonita

Saysusie
06-15-2010, 10:48 AM
I have never had any of the reactions that you spoke of. However, many members have stated that, when they try to reduce and/or taper their medications, their symptoms re-appear and/or they have a flare-up. Doctors may be concerned that these are serious reactions to the drugs and they are trying to find one that does not have such adverse reactions on you.
I hope that you are able to find a drug that works for you and that does not cause these types of reaction. In the meantime, we are here to help you in any way that we can. Welcome to our family :-)

Peace and Blessings
Namaste
Saysusie